UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/6378

タイトル: Notes on Fourier multipliers for $H\sp{p}$, BMO and the Lipschitz spaces
著者: Miyachi, Akihiko
発行日: 1983年12月10日
出版者: Faculty of Science, The University of Tokyo
掲載誌情報: Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics, Vol.30(1983), No.2, Page221-242
抄録: (i) General mapping properties of Fourier multipliers between the spaces $H^p$, BMO and $\mathop\Lambda \limits^\~_s$ (the Lipschitz space) are summarized; inhomo- geneous versions of these spaces ($h^p&, bmo and $\Lambda _s$) are also considered. (ii) Mapping properties of the multipliers $\left| \xi \right|^{ - b} \exp (i\left| \xi \right|^a )$ etc. are determined. (iii) A converse to the assertion for (i) is obtained, which asserts that we can construct a Fourier multiplier with ""arbitrarily"" given mapping properties. (iv) It is shown that the $H^1$-boundedness of a convolution operator does not imply the weak $(1,1)$-boundedness, and vice versa.
URI: http://hdl.handle.net/2261/6378
ISSN: 00408980
出現カテゴリ:Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics

この論文のファイル:

ファイル 記述 サイズフォーマット
jfs300201.pdf818.44 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください